Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 638–640 (Mi mz2623)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On a Problem of E. Michael

V. V. Filippov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm2623

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 597–599

Bibliographic databases:

Received: 23.04.2004
Revised: 27.10.2004

Citation: V. V. Filippov, “On a Problem of E. Michael”, Mat. Zametki, 78:4 (2005), 638–640; Math. Notes, 78:4 (2005), 597–599

Citation in format AMSBIB
\Bibitem{Fil05}
\by V.~V.~Filippov
\paper On a Problem of E. Michael
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 638--640
\mathnet{http://mi.mathnet.ru/mz2623}
\crossref{https://doi.org/10.4213/mzm2623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226740}
\zmath{https://zbmath.org/?q=an:1111.54019}
\elib{https://elibrary.ru/item.asp?id=9155904}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 597--599
\crossref{https://doi.org/10.1007/s11006-005-0162-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200034}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144557480}


Linking options:
  • http://mi.mathnet.ru/eng/mz2623
  • https://doi.org/10.4213/mzm2623
  • http://mi.mathnet.ru/eng/mz/v78/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karassev A., “Michael's problem and weakly infinite-dimensional spaces”, Topology Appl., 155:15 (2008), 1694–1698  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Gutev V., Loufouma Makala N.R., “Selections, extensions and collectionwise normality”, J. Math. Anal. Appl., 368:2 (2010), 573–577  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. V. L. Gejnts, V. V. Filippov, “On Convex Hulls of Compact Sets of Probability Measures with Countable Supports”, Funct. Anal. Appl., 45:1 (2011), 69–72  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:232
    Full text:159
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021